Jump to content
ffar1989

15 days on 0.25 and body crashed… HELP PLEASE

Recommended Posts

Hallo. I am getting totally mess after taking finasteride in dose of 0.25 for 15 days. I have stop take it because I notice change in my breast tissue. I developed gyno :/

 

So I quit drug latterly 10 days ago, but It seams like my body is getting crazy. And not coming back to normal. I can’t sleep, that is first thing. Hands shake loss total interest in sex, testicle pain, lost interest in anything basically. Fear that I will never go away make suicide thoughts :/ Yesterday I had very strong uncontrolled panic attack.

 

I don’t want to go to propeciahelp or any other anymore because basically there is lot’s of fear in it, what drug can to, but not what we can do if we already suffer for PFS. I wish I was never on it.

 

Can someone give me light and tell what can be done? I want to have kids and wife one day, have life again.

Share this post


Link to post
Share on other sites

Fin half life is 4 to 5 days; combined with your low dosage and just 15 days of taking the medication, it's pretty much out of your system right now.

Share this post


Link to post
Share on other sites

So what is happening to me?? When DHT should come back to normal state? And is Gyno go away or i need to surgery?

Share this post


Link to post
Share on other sites

Do you have a Primary Care Doctor? It's time to go see him/her and get a check up. NOW. We're not the end all here, and endless discussion won't solve your concern so now is the time to take responsibility for your well being and proceed intelligently.

Share this post


Link to post
Share on other sites
Do you have a Primary Care Doctor? It's time to go see him/her and get a check up. NOW. We're not the end all here, and endless discussion won't solve your concern so now is the time to take responsibility for your well being and proceed intelligently.

 

 

Voice of reason ^^

 

 

Don't be ashamed or worried, just go and see a doctor who can give you the advice you really need. Be well.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×